# SDR SWIA201025244

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,880 hours, 36,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST RED AND FIRST TWO FORWARD WHITE EMERGENCY LIGHTS INOP.  (FLT 6970)  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK.
